# SDR UPS98625377

- Difficulty date: January 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27764
- System (JASC): 2610 · Detection System
- Part: Oh Det Card
- Part number: 47226601
- Condition: Failed
- Location: E/E Compt
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, ON APP FIRE/ENG OVERHEAT EICAS MSG DISPLAYED AND SYS FAIL LT ILLUM.  RESET, OPS NORMAL.  REPLACED OH DETECTION CARD M687 (P/N 472266-01) OFF, (S/N 06), OPS CHK GOOD PER 26-10-01.
